563361_tn?1268366341
The Patch
So I have been on the patch for a while and I like using it, however the only bad side effect is that it sometimes latches on to the underwear and than comes off every time I change my clothes. I have gone through more patches than I should of doing this. Because of this I ran out of them and before I could go and get more I had unprotected sex and he came in me. We went to go get the pill the next morning but I came on my period ( even though I had just got off a week and some days before) therefore I didn't take the pill because people told me not to worry about it and I was already in enough pain. My question is do I have anything to worry about?
Cancel
1 Answers
Page 1 of 1
Avatar_universal
Instead of wearing the patch on your buttox ( I am guessing?) I would suggest wearing it on your abdomen or upper arms, so that it won't come off as easily.  With the patch, if you continue to get on and off of it, it will mess up your menstrual cycle.  I stayed on it a week more than I should have (without taking the "week off") and I didn't have my period until nearly 2 months later.  Even though you had your period, this could still happen if you were pregnant in some cases.  Some women who are pregnant have bleeding, but it's not usually that common.
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Your Answer
563361_tn?1268366341
Answer
Know how to answer? Tap here to leave your answer...
Answer
The Patch
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Birth Control (Contraception) Community Resources
Top Women's Health Answerers
136956_tn?1425609872
Blank
ticked
Mississauga, ON
134578_tn?1446090952
Blank
AnnieBrooke
OR
4851940_tn?1385441629
Blank
jemma116
United Kingdom
144586_tn?1284669764
Blank
caregiver222
17049300_tn?1454692529
Blank
gloryrose
1340994_tn?1374197577
Blank
Caryopteris
Raleigh, NC